MathSciNet Relay Station
MathSciNet bibliographic data
MR239601 (39 #958) 57.01 (54.00)
Loveland, L. D. Cross sectionally continuous spheres in $E\sp{3}$. Bull. Amer. Math. Soc. 75 1969 396–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement